# SDR RAIA960116

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: B00A703031A
- Condition: Required Service
- Location: Lt Mlg
- Part time: 10,169 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7374 - LEFT MAIN GEAR WOULD NOT RETRACT.  MAINTENANCE SERVICED LEFT MAIN STRUT.  GEAR SWING OPERATION CHECKED GOOD.  (X)
